Nov 2, 1998
im hiv positive 38 years old wiyh a viraload of undetectable my dr. says that i have anemia with numbers at 11.2 im also experiencing panic attacks and im extremly tired i also have a daughter who is 28 months that is also positive she is on bactrim,zerit,viracept,viramune.between her regimen and mine its really exhausting i forgot to mention that my t-cell count is 600.also i have no help
Response from Mr. Molaghan
Hello Being a mother with HIV and caring for a child with HIV can be overwhelming. It's no wonder that you're exhausted! Your immune system is in good shape with a T cell count of 600 and undetectable viral load, but the symptoms of fatigue and the panic attacks must be dealt to help you feel better. Discuss the anemia with your doctor so the source of anemia can be identified and treated. Are you seeing a counselor? There are some very effective treatments for panic attacks, including therapy and medications. It's important to treat the fatigue and the panic attacks so that you can continue to care for yourself and your daughter. Hang in there! You're doing a good job so far.
- Thrush Could I Have Acute HIV Infection
- Dizziness After Vaginal Sex Without Condom Does It Mean I Have HIV
- Itchy Scrotum After Getting Scratched Sign Of HIV AIDS
- Loose Stool After Insertive Anal Sex With Condom What Are The Chances Of HIV
- Rash After Rubbing Stripper Worried I Have HIV
- Swollen Glands After Vaginal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.